# SDR SIMA201906054005

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,110 hours, 15,087 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 530005
- Part serial: MAL0680
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NWS STEER INOP MESSAGE ON EICAS JUST AFTER TAKEOFF IN GSP.  NORMAL LANDING IN ORD UNDER 61,000 LBS.  UNABLE TO RESTORE NWS ON GROUND.  EICAS MESSAGE STEERING INOP, BIT CODE: B1-007464/ B1-007466.  T/S FIM TASK 32-51-50-810-801, POSSIBLE CAUSE NOSEWHEEL STEERING MANIFOLD UNSERVICEABLE. REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD IAW CRJ700 AMM 32-51-50. OPS CHECK AND LEAK CHECK GOOD.
